# SDR A6WA200940036

- Difficulty date: January 26, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 12,834 hours, 11,882 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Dirty
- Location: Jumpseat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT JUMPSEAT LATCH HARD TO RELEASE.  CLEANED AND ADJUSTED FAA JUMPSEAT LATCH AS PER AMM 25-22.  OPS CHECK GOOD AT THIS TIME.  REMOVED PLACARD AND REMOVED FROM MEL.
